Open Journals System
Issue Information: Vol 7, No 1, (2017), Serial Number: 11

Article Title: A parametric iteration method for solving Lane-Emden type equations


pages: 33-46

DOI: 10.22067/ijnao.v7i1.39519

Abstract
In this paper, an analytical method called the parametric iteration method (PIM) is presented for solving the second-order singular IVPs of Lane-Emden type, and its local convergence is discussed. Since it is often useful to have an approximate analytical solution to describe the Lane-Emden type equa- tions, especially for ones where the closed-form solutions do not exist at all, therefore, an effective improvement of the PIM is further proposed that is ca- pable of obtaining an approximate analytical solution. The improved PIM is finally treated as an algorithm in a sequence of intervals for finding accurate approximate solutions of the nonlinear Lane-Emden type equations. Also, we show how to identify an approximate optimal value of the convergence accelerating parameter within the frame of the method. Some examples are given to demonstrate the efficiency and accuracy of the proposed method.

key words:   Piecewise-truncated parametric iteration method; Truncated parametric iteration method; Parametric iteration method; Nonlinear Lane- Emden type equations.

References

XML version

Full Text: PDF
download : 157

Views: 185

Reception Date: 17/09/2014 , Accept date: 23/07/2016 , Published Date: 12/03/2017

email this article (Login required )
Email the author (Login required )